# SDR SWIA202264520

- Difficulty date: January 4, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM BL12L OUTBOARD ANGLE ATTACHING TO FS280.00 BEAM IS CRACKED,    (C CHECK RO 2/17/2022)   REMOVED AND REPLACED FLOORBEAM LBL12 OUTBOARD ANGLE ATTACHING TO FS280 REF CRJ700 SRM 51-42-21-001-001-A01, DRAWING CC670-33052 REV -G.  COMPLIED WITH ST 51-900-1002-SKY
